Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Approximation by rational functions on Riemann surfaces

Authors: M. Goldstein and J. L. Walsh
Journal: Proc. Amer. Math. Soc. 36 (1972), 464-466
MSC: Primary 30A82
MathSciNet review: 0313518
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we show that if $ F \in {L^p}(k,\alpha )$ on $ \Gamma $ where $ \Gamma $ denotes the border of a compact bordered Riemann surface $ \bar R$, then F can be uniquely written as the sum of a function in $ {H^p}(k,\alpha )$ and a function in $ {G^p}(k,\alpha )$ and moreover that F can be approximated on $ \Gamma $ in $ {L^p}$ norm to within $ A/{n^{k + \alpha }}$ by a sequence of rational functions on the union of $ \bar R$ with its double.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A82

Retrieve articles in all journals with MSC: 30A82

Additional Information

PII: S 0002-9939(1972)0313518-X
Keywords: Lipschitz condition, Hardy classes, rational functions, meromorphic differential
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia